# SDR FDEA201203211054

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N200655
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED AT FRAME BS 1300 BETWEEN S20L AND S21L.  FABRICATED AND LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-53-01.  CRACK LENGTH 1.5".  INSTALLED NEW SHEAR TIE, IAW SRM 51-40-02 AND DWG 140N2006.   MAJOR REPAIR.
